MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0750-7658(85)80200-8

Медицинская библиотека · Annales francaises d'anesthesie et de reanimation · 1985

[Reassessment of the respective risks of anaphylaxis and histamine liberation with anesthetic substances].

Boileau S, Hummer-Sigiel M, Moeller R, Drouet N

Аннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

A search of the French and English language literature of the last 20 years (1964-1984) yielded 975 cases of immediate anaphylactoid reactions due to anaesthetic drugs given parenterally. The accident mechanism was confirmed in only half the patients, and nearly always at a later date. The immunoallergological tests most often used in the diagnostic process were skin tests and Prausnitz-Küstner tests. Although all drugs could be responsible for an anaphylactic reaction, the greatest number of cases was due to muscle relaxants (51%) and hypnotic drugs (42.3%). The signs most often described were cutaneous, cardiovascular, respiratory and occasionally gastro-intestinal. Whilst hypnotic drugs were responsible for cutaneous signs, muscle relaxants gave cardiovascular signs. A past history of drug allergy was found in 37% of cases, and atopy in 38%; virtually all patients had already had one or more anaesthetics.

Для цитирования: Boileau S, Hummer-Sigiel M, Moeller R, Drouet N. [Reassessment of the respective risks of anaphylaxis and histamine liberation with anesthetic substances].. Annales francaises d'anesthesie et de reanimation. 1985. DOI: 10.1016/s0750-7658(85)80200-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.